# SDR AALA20131022021

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 92,095 hours, 14,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BULKHEAD LT SIDE LOWER EXIT MARKER LENS IN POOR CONDITION.  REPLACED LENS FOR AFT GALLEY BULKHEAD LT SIDE EXIT MARKER.  OPERATIONS CHECKED NORMAL.
